Skip to Content

Does long term use of flexeril affect the eye muscles?

Responses (2)

Rajive Goel 16 Nov 2011

Flexeril as its side effects does cause blurred vision & double vision to some who take this med as its side effects, but effecting the eye muscle as such has not been reported.

Perhaps, it would be best to check it with a doc who would have prescribed the med.

Take care, best wishes!

Anonymous 16 Nov 2011

Hello JANDESSA. I did some reading up,in various sites, users of the drug,and could find nothing to say it does. So, my answewr is a no, it does not effect the eye muscles. You might talk to your doctor or pharmacist to confirm, or get thier answer. Very best to you,

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Can the medication Flexeril help with headaches?

Posted 25 Jul 2011 2 answers

Can flexeril make your muscles twitch?

Posted 23 Apr 2013 1 answer

Do long term usage of Humira affect the eyes?

Posted 23 Sep 2014 2 answers

Flexeril - Any withdrawals from muscle relaxers?

Posted 4 Oct 2015 2 answers